Mathematical Research Letters

Volume 27 (2020)

Number 1

An equivariant Hilbert basis theorem

Pages: 67 – 77

Authors

Daniel Erman (Department of Mathematics, University of Wisconsin, Madison, Wisc., U.S.A.)

Steven V Sam (Department of Mathematics, University of Wisconsin, Madison, Wi., U.S.A.; and Department of Mathematics, University of California at San Diego)

Andrew Snowden (Department of Mathematics, University of Michigan, Ann Arbor, Mi., U.S.A.)

Abstract

We prove a version of the Hilbert basis theorem in the setting of equivariant algebraic geometry.

D.E. was partially supported by NSF DMS-1302057. S.S. was partially supported by NSF DMS-1500069 and DMS-1651327 and a Sloan Fellowship. A.S. was partially supported by NSF DMS-1303082 and DMS-1453893 and a Sloan Fellowship.

Received 14 August 2018

Accepted 6 February 2020